Duke Mathematical Journal

A sufficient condition for the avoidance of sets by measure preserving flows in n

Michael Aizenman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 45, Number 4 (1978), 809-813.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F25
Secondary: 34A15 58F12


Aizenman, Michael. A sufficient condition for the avoidance of sets by measure preserving flows in $\mathbb{R}^n$. Duke Math. J. 45 (1978), no. 4, 809--813. doi:10.1215/S0012-7094-78-04538-6. https://projecteuclid.org/euclid.dmj/1077313100

Export citation


  • [1] E. Nelson, Les écoulements incompressibles d'énergie finie, Les Équations aux Dérivées Partielles (Paris, 1962), Editions du Centre National de la Recherche Scientifique, Paris, 1963, pp. 159–165.
  • [2] M. Aizenman, On vector fields as generators of flows: a counterexample to Nelson's conjecture, Ann. Math. (2) 107 (1978), no. 2, 287–296.
  • [3] R. Alexander, Thesis, University of California, Berkeley, 1976.
  • [4] M. Aizenman, The contribution in Proceedings of the International Conference on the Mathematical Problems in Theoretical Physics, Rome (June 1977), Lecture Notes in Physics, vol. 80, Springer-Verlag, Berlin-Heidelberg-New York, 1978.